He's Obnoxious...and a Transvestite
I am a close friend of a homosexual and transvestite living as a woman. While I'm a straight man, I am not a homophobe, but I must confess an ignorance as to how to be supportive (a good fiend) to this person. In addition, some of her behavior is increasingly inappropriate, but any time I voice this she responds in an overly emotional fashion and accuses me of just thinking of her as a freak and not caring about her, which is untrue. My family is unaware that this person is anatomically male, and would undoubtedly react badly (if not violently) if they were aware of this. I strongly suspect that she is taking female hormones which may (in part) be responsible for some of her more bizarre behavior. I'm at the end of my rope and I don't know what to do. I do not know how to deal with her and this issue.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- 'Anne' is the pseudonym for the individual who writes this relationship advice column.
- 'Anne' bases her responses on her personal experiences and not on professional training or study. She does not represent herself to be a psychologist, therapist, counselor or professional helper of any sort. Her responses are offered from the perspective of a friend or mentor only.
- Anne intends her responses to provide general information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by 'Anne' to people submitting questions.
- 'Anne', Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. 'Anne' and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.